# SDR HALA2022053100213

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 33,384 hours, 5,280 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 399 WHEN BLEED AIR AIR CONDTION TURNED ON DIRTY SOCK SMELL NOTED. CORRECTIVE ACTION: TROUBLESHOT PER TSM 49-00-00-810-831-A CONFIRMATION OF OIL LEAK. INSPECTED AND CLEANED APU FOR LEAKS. FOUND NO LEAKS IN REQUIRED AREAS ALSO INSPECTED INSIDE PLENUM AND FOUND IT DRY. NO LEAKS NOTED AT THIS TIME. FOUND ODOR COMING FROM PACK 1 SUPPLIED WITH BLEED FROM AIR START CART AND APU. WHILE PERFORMING ECS DECONTAMINATION, FOUND MULTIPLE COMPONENTS SUSPECT OF CONTAMINATION: PRIMARY HEAT EXCHANGER, MAIN HEAT EXCHANGER, REHEATER, CONDENSER, WATER EXTRACTOR. INSTALLED PRIMARY&MAIN HEAT EXCHANGER, REHEATER, CONDENSER, WATER EXTRACTOR. RAN #1&2 PACKS WITH AIR START CART &APU. NO OIL SMELL NOTED. (8461951)
